# SDR RAIA00509003

- Difficulty date: September 2, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N820HK
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 16,726 hours, 15,171 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5575 - STL - EMERGENCY LIGHTING INOP.  MAINTENANCE REPAIRED BROKEN WIRE.
